# SDR SWAA202202162182

- Difficulty date: May 16, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 34,656 hours, 20,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK HAS WEAR MARKS ON INSIDE OF TRACK AND ON CROWN MARKED FROM STA.500D+8 TO STA.526 / REMOVED DAMAGED SECTION OF TRACK FROM 500C +10 TO 521. REPAIRED IAW SRM 53-00-52-2R-4 AND EA#1-A53-11779.
